# SDR SWAA2023011791173

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 55,571 hours, 33,326 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING /L/E AT FSS150 DUCT BRAKET ATTACH HOLES ELONGATED<[01] REMOVED AND REPLACED BRACKET PER SOPM 20-50-01;[02] REMOVED AND REPLACED BRACKET PER SOPM 20-50-01
